Congruence-preserving extensions of finite lattices to isoform lattices

Grätzer, George A. and Quackenbush, Robert W. and Schmidt, Elégius Tamás: Congruence-preserving extensions of finite lattices to isoform lattices. Acta scientiarum mathematicarum, (70) 3-4. pp. 473-494. (2004)

[img] Cikk, tanulmány, mű
math_070_numb_003_004_473-494.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2004
Volume: 70
Number: 3-4
Page Range: pp. 473-494
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 494. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2018. Feb. 28. 14:54
URI: http://acta.bibl.u-szeged.hu/id/eprint/16044

Actions (login required)

View Item View Item